ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Yang, L."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Qi, X. and Liu, Y. and Yang, L. (2017) A note on solutions of some differental-difference equations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (3). pp. 53-60. ISSN 00002-3043

This list was generated on Sun Aug 9 01:07:51 2020 AMT.